MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE 18 G X 1 1/2 IN., STERILE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE 18 G X 1 1/2 IN., STERILE; PISTON SYRINGE
Model Number 309580
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle 18 g x 1 1/2 in., sterile foreign matter was found in the barrel.There was no report of patient impact.The following information was provided by the initial reporter: material no:309580 batch no: 1081263.  it was reported by the consumer oily substance in the barrel.
 
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle 18 g x 1 1/2 in., sterile foreign matter was found in the barrel.There was no report of patient impact.The following information was provided by the initial reporter: material no:309580.Batch no: 1081263.  it was reported by the consumer oily substance in the barrel.

Brand Name
BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE 18 G X 1 1/2 IN., STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13598674
Report Number1213809-2022-00100
Device Sequence Number19296923
Product Code FMF
UDI-Device Identifier30382903095804
UDI-Public30382903095804
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number309580
Device Catalogue Number309580
Device Lot Number1081263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown